# SDR REXA2012021600039

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 10,026 hours, 6,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA REPORTS PHOTOILLUMINESCENT FLOOR PATH AT ROW 13AB EXIT ROW NEEDS CORRECTING.  INSTALLED NEW AISLE LIGHT (BASE) P/N PL88-900LH00 IAW CRJ900 AMM 33-51.
